Background: Tepotinib, a highly selective, oral, once-daily MET inhibitor, has been approved for treatment of metastatic MET exon 14 skipping non-small cell lung cancer.
Objectives: This article provides nurse-specific recommendations for identification and management of tepotinib adverse events (AEs).
Methods: Guidance on monitoring and proactive/reactive AE management was developed based on published literature and real-world nursing experience. Case studies of VISION trial participants were summarized to illustrate key principles.
Findings: Tepotinib AEs are generally mild to moderate and manageable, and can include peripheral edema, hypoalbuminemia, nausea, diarrhea, and creatinine increase. Alongside supportive care, tepotinib interruption and dose reduction is recommended for grade 3 AEs. For peripheral edema, proactive monitoring is crucial, and treatment interruption (including frequent, short treatment holidays) should be considered early. Nursing management of tepotinib AEs includes proactive monitoring, patient education, and interprofessional team coordination.